Quasicrystallographic groups in the sense of Novikov
Matematičeskie zametki, Tome 47 (1990) no. 5, pp. 81-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_5_a10,
author = {S. A. Piunikhin},
title = {Quasicrystallographic groups in the sense of {Novikov}},
journal = {Matemati\v{c}eskie zametki},
pages = {81--87},
year = {1990},
volume = {47},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_5_a10/}
}
S. A. Piunikhin. Quasicrystallographic groups in the sense of Novikov. Matematičeskie zametki, Tome 47 (1990) no. 5, pp. 81-87. http://geodesic.mathdoc.fr/item/MZM_1990_47_5_a10/